# SDR SWIA971445

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROXIMITY SYSTEM FAULT STATUS MESSAGE.  PERFORMED MANUAL EXTENSION OF LANDING GEAR.  RETURNED TO SLC.  REMOVED AND REPLACED PSEU.  PERFORMED SELF TEST.  ALL WORK DONE IAW 32-61-01.
